# SDR FDEA201203221060

- Difficulty date: March 22, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: A57241834200201
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FRONT SPAR ACCESS PANEL 523JB LANDING CRACKED 1" LONG RIB 13 AREA. REMOVED DOME NUT RECEPTACLE ON PANEL LANDING FOR PANEL 523JB IAW SRM 51-40-21.   FABRICATED NEW DOUBLER IAW SRM 57-41-12 PG 226-228.  LOCATE AND DRILLED NEW DOUBLER IAW SRM 57-41-12, PG 228 AND 51-40-44.  REPROTECTED DOUBLER IAW SRM 51-75-10 AND 51-21-10, PG.8.  INSTALLED DOUBLER FOR PANEL LANDING 523JB LT L/E WING IAW SRM 51-40-21.  R & R CAM-LOC ON PANEL 523JB IAW SRM 57-41-12.
